# SDR ASAA0852694

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,389 hours, 398 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 233A3101
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION ON RECALL.  CNTL CABIN ZONE TEMP ILLUMINATED.  RESET WITH MASTER CAUTION.  RESET FAULT ON NR 2 ZONE TEMP CNTLR.  GROUND VERIFICATION TEST PASSED.
